# SDR REXA2017081800898

- Difficulty date: August 18, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 25,910 hours, 23,375 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA232171
- Part serial: 25052
- Condition: Low
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FIRE BOTTLE NOT SHOWING GREEN.   REMOVED AND REPLACED THE LAVATORY FIRE EXTINGUISHER IAW AMM 26-26-01.
